# SDR SWAA2022012767161

- Difficulty date: June 25, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 49,228 hours, 22,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULK HEAD LWR RAIL AT STA 500D IS CORRODED / REMOVED AND REPLACED 1EA FWD CARGO AFT BULKHEAD LWR RAIL @ STA. 500D IAW B737 SRM 51-40-02-06 AND DWG 143A9481 SHEET 10
